Ultra Strength Phazyme® 180mg Gas Relief

For over 30 years, Phazyme® has been strong, reliable anti-gas medication. Phazyme® contains simethicone, the #1 doctor-recommended anti-gas ingredient available. In minutes, Ultra Strength Phazyme® 180mg goes to work to give you serious relief from all your symptoms of gas.
 

What’s Good to Know

  • 180mg of simethicone
  • Goes to work in minutes
  • Easy-to-swallow softgels
  • Relieves pressure, bloating and discomfort
  • Available in 12-count carton and 60-count bottle
  • Reference Safety Information
 

Uses

Relieves bloating, pressure or fullness commonly referred to as gas

Directions

  • Swallow one or two softgels as symptoms occur
  • Do not exceed two softgels per 24 hours except under the advice and supervision of a physician
 

Ingredients

Simethicone 180mg
 

Warnings

  • Stop use and ask a doctor if condition persists
  • Keep out of reach of children